How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Ken Your Own Question
Ken
Ken, Postgraduate doctor
Category: Medical
Satisfied Customers: 6559
Experience:  Working as a Doctor who Cares since 2001.
25541092
Type Your Medical Question Here...
Ken is online now

I have sharp stabbing pains in my feet. Sensations like walking

Resolved Question:

I have sharp stabbing pains in my feet. Sensations like walking on hot coals after walking for a short while.
Submitted: 3 years ago.
Category: Medical
Expert:  Ken replied 3 years ago.
Hello,

I am Dr Ken and I will be helping you today.

Are there associated symptoms like weakness or tingling at the legs? Do you have any diagnosed medical condition? Were any investigations done to see for the cause?
Customer: replied 3 years ago.

Hello Doc Ken


 


Yes I have tinkling in my feet and legs, but I put that down to dry skin on my legs. My medical conditions are as follows:


High blood pressure controlled by Adizem XL 120mg and Bendroflumethiazide 2.5mg. Once each per day.


Unknown allergies controlled by Cetirizine 10mg. Once a day.


Gastric reflux controlled by Omeprazole caps 10mg. Once a day


Bladder weakness controlled by Oxybutynin 2.5. Three per day.


Slight depression controlled by Fluoxetine 20mg. Once a day.


Pregabalin 50mg caps, twice a day.


In the last year I had 4 toes straightened.


I had a removal spleen op when I was eleven.


My feet have been troubling me for the last 8 years or so. I have been referred to a Nuerologist twice, they stuck pins in my feet and requested I use the tablets mentioned.


But still they are troubling me.


Is it some sort of decease? Or have I over used the poor things?


Regards


Maureen Constable


 

Expert:  Ken replied 3 years ago.
Maureen,

I do understand your anxiety.

There are many causes for feeling hot {burning} at the feet. The cause can be - Diabetes/ vitamin deficiency/ irritation of the nerve at the spine level/ side effect of the medicine/ reduced blood flow to the lower limbs {secondary to atherosclerosis}.

Next step - A physical evaluation {Internist is preferred} along with few investigations like blood tests/ MRI Lumbar spine/ EMG/ color doppler for lower limb arteries would give us more answers.

Till than - Have balanced diet, adequate fluid/ avoid alcohol, smoking.

Wish you well.

Best
Ken and other Medical Specialists are ready to help you